ophthalmologist-icon
Irritation in eyes
I am experiencing irritation in eyes/ sometimes redness by end of the day and watery eyes. I have used Jivdaya Netrapraba for some days, the problem had reduced however reoccurred as I stopped using it. Please advise.
67 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vaibhev Mittal
Ophthalmologist/ Eye Surgeon 9 yrs exp Visakhapatnam

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hello ....this is due to dryness....nothing to panic .... Blink a lot.. Do cold compresses Use Goggles Use I-KUL PLUS eyedrop 4times/day This will help u Regards Dr.vaibhev mittal
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, madam it seems you are having allergic conjunctivitis (for only above symptoms), and you are using ayurvedic medicine, I don't have much idea about that. Consult ophthalmologist, he will prescribe you eye drops with steroid combination. And use some sunglasses when you go in sunlight or in dusty environment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO